Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Fixed points of endomorphisms of compact groups


Author: Robert F. Brown
Journal: Bull. Amer. Math. Soc. 80 (1974), 293-296
MSC (1970): Primary 57F10; Secondary 22B05, 22C05, 22D35, 22E15, 22E99
MathSciNet review: 0331414
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Robert F. Brown, On the power map in compact groups, Quart. J. Math. Oxford Ser. (2) 22 (1971), 395–400. MR 0301140 (46 #298)
  • 2. R. Brown, The real cohomology of compact disconnected Lie groups, Proc. Amer. Math. Soc. 37 (1973), 255-259.
  • 3. Heinz Hopf, Über den Rang geschlossener Liescher Gruppen, Comment. Math. Helv. 13 (1940), 119–143 (German). MR 0004631 (3,35d)
  • 4. Jean de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956), 41–89 (French). MR 0094408 (20 #926)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57F10, 22B05, 22C05, 22D35, 22E15, 22E99

Retrieve articles in all journals with MSC (1970): 57F10, 22B05, 22C05, 22D35, 22E15, 22E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13469-5
PII: S 0002-9904(1974)13469-5